MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY EDM VENTRICULAR CATHETER, TRANSLUCENT, 35 CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY EDM VENTRICULAR CATHETER, TRANSLUCENT, 35 CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Catalog Number 26020
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The returned catheter was patent and it met requirements for the leak testing.Therefore, the conditions of the complaint could not be duplicated by laboratory personnel.There was proteinaceous debris observed within the catheter.A review of the manufacturing records showed no anomalies.All catheters are 100% tested at the time of manufacture.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported to medtronic neurosurgery that the patient's primary disease was craniocerebral trauma.According to the report, post-operative observation found leakage of the ¿drainage tube¿ causing the patient's ventricle to become a "cavity." reportedly, the physician replaced with a new ¿tube,¿ and the patient's current status was normal.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EDM VENTRICULAR CATHETER, TRANSLUCENT, 35 CM
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6620905
Report Number2021898-2017-00315
Device Sequence Number18994964
Product Code JXG
UDI-Device Identifier00643169498211
UDI-Public00643169498211
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K802100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number26020
Device Lot NumberE11056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2017
Initial Date Received by Manufacturer 05/09/2017
Supplement Date Received by Manufacturer06/13/2017
07/05/2017
07/05/2017
07/05/2017
Initial Report FDA Received Date06/07/2017
Supplement Report FDA Received Date07/02/2017
08/01/2017
10/04/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient Weight60